# SDR DALA2016060704411

- Difficulty date: June 2, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 66,212 hours, 48,605 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Buckle
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE STRAP BUCKLE BROKEN. REINSTALLED BLIND THREADED SELF LOCKING INSERT.
